# SDR SWAA2023080976094

- Difficulty date: July 6, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS328+7 LBL46 WL208.<[01] UPDATED MEASUREMENT TABLE;[02] REMOVED DAMAGED INTERCOSTAL IAW SRM 51-40-02-0G-0;[03] LOCATED; DRILLED NEW INTERCOSTAL AT BS 328 - 344 LBL 46 IAW SRM 51-40-05-0G-0. OK TO INSTALL.;[04] VERIFIED CORRECTIVE ACTION ITEM 3. OKAY TO INSTALL INTERCOSTAL GIVEN.;[05] INSTALLED INTERCOSTAL IAW AMM 51-40-02-0G-0; DWG 141A5400 SHT 44;[06] RII VERIFIED CORRECTIVE ACTION ITEM 5;[07] VERIFIED CORRECTIVE ACTION ITEM 5 AND MEASUREMENT FIELDS; CARD COMPLETE.
